# SDR CA960320538

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin Air Cond
- Part time: 791 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

(CAN)SMOKE IN CABIN DURING TAKEOFF, REJECTED TAKEOFF AT 95 KNOTS. APPARENTLY DURING DE-ICING, GLYCOL HAD BEEN SPRAYED INTO INTAKES AND INJESTED BY AIR CONDITIONING SYSTEM.COALESCER BAGS REMOVED AND CLEANED .
